Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 20, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 2, 2022, 3:53 PM CDT for Blaine County, Kingfisher County, Oklahoma. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2022, 3:53 PM CDT (20:53 UTC)
- Expired
- May 2, 2022, 4:04 PM CDT
- In force
- 11 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Blaine County, OK, Kingfisher County, OK
The radar
The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 2:02 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
773
WFUS54 KOUN 022053
TOROUN
OKC011-073-022145-
/O.NEW.KOUN.TO.W.0020.220502T2053Z-220502T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
353 PM CDT Mon May 2 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Kingfisher County in central Oklahoma...
East central Blaine County in northwestern Oklahoma...
* Until 445 PM CDT.
* At 353 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Hitchcock, moving northeast at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hitchcock, Loyal, Omega and Lacey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3582 9831 3591 9848 3613 9806 3601 9793
3590 9791
TIME...MOT...LOC 2053Z 244DEG 17KT 3590 9833
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mahale2 follow-up statements
996
WWUS54 KOUN 022104
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
404 PM CDT Mon May 2 2022
OKC011-073-022145-
/O.CON.KOUN.TO.W.0020.000000T0000Z-220502T2145Z/
Kingfisher OK-Blaine OK-
404 PM CDT Mon May 2 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN KINGFISHER AND EAST CENTRAL BLAINE COUNTIES...
At 403 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Hitchcock, moving northeast at 20
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hitchcock, Loyal, Omega and Lacey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3584 9821 3594 9841 3613 9806 3601 9793
3590 9791
TIME...MOT...LOC 2103Z 244DEG 17KT 3592 9827
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mahale924
WWUS54 KOUN 022104 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
404 PM CDT Mon May 2 2022
OKC011-073-022114-
/O.CAN.KOUN.TO.W.0020.000000T0000Z-220502T2145Z/
Kingfisher OK-Blaine OK-
404 PM CDT Mon May 2 2022
...THE TORNADO WARNING FOR NORTHWESTERN KINGFISHER AND EAST CENTRAL
BLAINE COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3584 9821 3594 9841 3613 9806 3601 9793
3590 9791
TIME...MOT...LOC 2102Z 244DEG 17KT 3592 9827
$$
WareWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 1:26 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 2, 1:26 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Norman OK 126 PM CDT Mon May 2 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Tuesday) Issued at 120 PM CDT Mon May 2 2022 Extensive clouds and precipitation this morning has inhibited the northward progression of the warm front, currently draped across central into northwest Oklahoma. The airmass along and south of the front continues to rapidly destabilize as mid to upper 60 degree dewpoints advect northward ahead of a dryline across western Oklahoma. The front is expected to move slowly northward over the next couple hours, but uncertainty remains on exactly where the front will be positioned by mid-afternoon. Thunderstorm initiation is expected by 19-20z today across south- central Kansas into north- central Oklahoma near a triple point and along the dryline and will track eastward along and to the south of the warm front this afternoon. The environment in the vicinity of the warm front will be conducive for supercell and tornadoes with locally backed low- level flow low LCL's. This is where we expect the highest tornado potential today as well the greatest risk for a potential strong tornado or two. Very large hail will also be a risk with any of these storms At the same time a cold front will be rapidly moving southward into northwest Oklahoma and is likely to catch up with this convection and serve as a focus for new convective development as well. It appears convection may try to grow quickly upscale along the cold front which would likely lead to an increasing damaging wind threat as these storms push southward. Some tornado risk will continue into the evening as low-level shear increases, especially along the southern end of the line, but a linear storm mode and the potential for the cold front to undercut convection may inhibit these storms from fully taking advantage of the highly sheared low-level environment. The cold front will continue southward overnight, with the severe threat diminishing after midnight. We may see a few hours of fairly strong wind gusts behind the front with strong pressure rises across northwest Oklahoma. A few showers and storms may linger into Tuesday morning across southeast Oklahoma, but otherwise we expect cooler and much drier conditions to spread into the area, with highs in the 60s to near 70 across our southwest counties. Ware && .LONG TERM... (Tuesday night through next Sunday) Issued at 120 PM CDT Mon May 2 2022 The cold front will return northward as a warm front Wednesday. Models suggest extensive morning clouds and precipitation will be present across the area during the morning, with the northward progression of the warm front and the degree of warm sector destabilization still fairly uncertain. This will modulate where the greatest severe thunderstorm potential will be, but assuming we can get sufficient clearing for destabilization all severe hazards will be possible Wednesday afternoon and evening with any storms the develop along the warm front or dryline. Additional storms may then develop Wednesday night along a cold front that will then move slowly southward across the area through Thursday morning. Drier and warmer conditions are then expected to end the week into the weekend as upper ridging builds overhead. Another trough will approach the area from the west early next week, bringing our next chance for storms and potential for severe weather. Ware && .AVIATION... (18Z TAFS) Issued at 1237 PM CDT Mon May 2 2022 Severe thunderstorms are expected to form in northwest/north central Oklahoma and move south on a cold front early this evening through central Oklahoma. This front will abruptly shift gusty south winds to north/northwest. Generally MVFR conditions are expected through the evening outside of western Oklahoma. Low clouds may persist into Tuesday morning over northern and central Oklahoma. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 45 67 54 74 / 70 0 30 80 Hobart OK 42 71 53 75 / 10 0 30 70 Wichita Falls TX 49 70 57 80 / 20 0 30 60 Gage OK 38 69 48 72 / 0 0 10 70 Ponca City OK 43 66 49 71 / 60 0 20 80 Durant OK 53 69 58 82 / 60 10 10 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Red Flag Warning until 8 PM CDT this evening for OKZ033. TX...Red Flag Warning until 8 PM CDT this evening for TXZ083-084. && SHORT TERM...08 LONG TERM....08 AVIATION...09
Hazardous weather outlook, May 2, 12:21 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1221 PM CDT Mon May 2 2022 OKZ004>048-050>052-TXZ083>090-031730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1221 PM CDT Mon May 2 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... For this afternoon and evening, there is a risk for severe storms across the entire area with the highest potential in parts of north central and central Oklahoma, generally east and north of a line from Cherokee and Kingfisher, to Guthrie and Stroud Oklahoma. A warm front is expected to continue to lift north into parts of northern Oklahoma this afternoon with a dryline extending southward from where it meets the warm front in northwest Oklahoma. A cold front will then move across the area this evening and overnight. Additional thunderstorms could develop near the dryline and/or the warm front mid to late this afternoon. Storms will then be possible along the cold front as it moves across the area. Severe storms will be possible between 2 pm and midnight with very large hail up to the size of baseballs and damaging winds over 60 mph. Some tornadoes will also be possible with the highest potential across portions of north central Oklahoma, including Stillwater, Enid, and Ponca City, just to name a few locations. .Heavy Rain... Heavy rain could lead to localized flooding in some areas through tonight. .Fire Weather... Near critical to critical fire weather conditions will be possible this afternoon in parts of southwest Oklahoma and western north Texas due to low RH, gusty winds, and dry vegetation behind the dryline. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... After a brief break Tuesday, severe storm chances will return Wednesday afternoon and evening across much of Oklahoma and western north Texas. All hazards will be possible. The rest of the work week into the early part of the weekend will then be dry with low thunderstorm chances returning to parts of the area on Sunday. .Heavy Rain... Heavy rain which could cause flooding will be possible again Wednesday into early Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 2, 2:48 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Norman OK
248 PM CDT Mon May 2 2022
OKZ005-022015-
Woods OK-
248 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of northeastern Woods
County through 315 PM CDT...
At 248 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Alva, moving northeast at 40 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Woods
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3698 9854 3676 9876 3685 9895 3700 9886
3700 9854
TIME...MOT...LOC 1948Z 212DEG 33KT 3688 9886
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WareSpecial weather statement, May 2, 2:55 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Norman OK 255 PM CDT Mon May 2 2022 OKZ005-006-010-011-022030- Major OK-Woodward OK-Alfalfa OK-Woods OK- 255 PM CDT Mon May 2 2022 ...A strong thunderstorm will impact portions of southeastern Woods, southwestern Alfalfa, northwestern Major and east central Woodward Counties through 330 PM CDT... At 255 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles south of Waynoka, moving east at 45 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Waynoka, Carmen, Aline, Dacoma, Lambert, Avard, Hopeton and Bouse Junction. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3639 9897 3660 9898 3687 9845 3653 9830 TIME...MOT...LOC 1955Z 247DEG 39KT 3650 9885 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Ware
Local storm report, May 2, 3:19 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
319 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 12 SSE WAYNOKA 36.41N 98.82W
05/02/2022 M1.00 INCH MAJOR OK BROADCAST MEDIA
&&
BTSpecial weather statement, May 2, 3:35 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
335 PM CDT Mon May 2 2022
OKZ017-018-022100-
Kingfisher OK-Blaine OK-
335 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of west central
Kingfisher and northern Blaine Counties through 400 PM CDT...
At 335 PM CDT, Doppler radar was tracking a strong thunderstorm near
Watonga, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watonga, Okeene, Hitchcock, Loyal and Omega.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3604 9808 3588 9791 3573 9843 3595 9858
3617 9832
TIME...MOT...LOC 2035Z 248DEG 32KT 3590 9840
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MahaleLocal storm report, May 2, 3:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
346 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 2 E WATONGA 35.85N 98.38W
05/02/2022 E1.00 INCH BLAINE OK BROADCAST MEDIA
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 10:05 PM CDT | Special Weather Statement | OUN | Cotton | 25 min |
| May 1, 10:13 PM CDT | Special Weather Statement | OUN | Ellis, Harper | 47 min |
| May 1, 10:33 PM CDT | Special Weather Statement | OUN | Stephens | 42 min |
| May 1, 10:54 PM CDT | Special Weather Statement | OUN | Stephens | 36 min |
| May 1, 11:21 PM CDT | Special Weather Statement | OUN | Woods | 24 min |
| May 1, 11:22 PM CDT | Special Weather Statement | OUN | Woodward | 38 min |
| May 1, 11:26 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 1, 11:32 PM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 1, 11:44 PM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| May 2, 12:02 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 2, 12:04 AM CDT | Special Weather Statement | OUN | Carter | 26 min |
| May 2, 12:08 AM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| May 2, 12:24 AM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| May 2, 12:26 AM CDT | Special Weather Statement | OUN | Major | 34 min |
| May 2, 12:52 AM CDT | Special Weather Statement | OUN | Carter | 23 min |
| May 2, 1:04 AM CDT | Special Weather Statement | OUN | Alfalfa | 26 min |
| May 2, 1:15 AM CDT | Special Weather Statement | OUN | Marshall | 30 min |
| May 2, 1:40 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 2, 1:48 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 2, 1:50 AM CDT | Special Weather Statement | OUN | Kingfisher | 25 min |
| May 2, 2:00 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 2, 2:00 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 45 min |
| May 2, 2:10 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| May 2, 2:27 AM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| May 2, 2:28 AM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 2, 2:35 AM CDT | Special Weather Statement | OUN | Kay | 25 min |
| May 2, 2:59 AM CDT | Special Weather Statement | OUN | Ellis | 31 min |
| May 2, 3:19 AM CDT | Red Flag Warning | OUN | Harmon | 17 hr |
| May 2, 3:53 AM CDT | Special Weather Statement | OUN | Noble | 37 min |
| May 2, 4:00 AM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| May 2, 4:59 AM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| May 2, 5:28 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 32 min |
| May 2, 5:43 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 32 min |
| May 2, 6:05 AM CDT | Special Weather Statement | OUN | Blaine | 40 min |
| May 2, 6:43 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan, Oklahoma | 47 min |
| May 2, 7:49 AM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| May 2, 7:51 AM CDT | Special Weather Statement | OUN | Atoka | 24 min |
| May 2, 8:00 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 45 min |
| May 2, 8:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| May 2, 8:23 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, McClain, Oklahoma | 3 hr |
| May 2, 8:26 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 49 min |
| May 2, 8:45 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 30 min |
| May 2, 10:31 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 2, 10:41 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| May 2, 2:48 PM CDT | Special Weather Statement | OUN | Woods | 27 min |
| May 2, 2:55 PM CDT | Special Weather Statement | OUN | Woods | 35 min |
| May 2, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 43 min |
| May 2, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 51 min |
| May 2, 3:30 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 45 min |
| May 2, 3:35 PM CDT | Special Weather Statement | OUN | Blaine | 25 min |
| May 2, 3:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 46 min |
| May 2, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major | 45 min |
| May 2, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major | 42 min |
| May 2, 4:15 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher | 45 min |
| May 2, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 44 min |
| May 2, 4:35 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 2, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble | 39 min |
| May 2, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher, Logan | 34 min |
| May 2, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| May 2, 4:43 PM CDT | Tornado Warning | OUN | Garfield | 32 min |
| May 2, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 43 min |
| May 2, 4:50 PM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 2, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Garfield, Kay, Kingfisher, Logan, Noble and 2 more | 44 min |
| May 2, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 2, 5:26 PM CDT | Tornado Warning | OUN | Caddo, Grady | 49 min |
| May 2, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| May 2, 5:32 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Logan | 3 hr |
| May 2, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 53 min |
| May 2, 5:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Garfield, Grady, Kay and 9 more | 5 hr |
| May 2, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Lincoln, Logan, Noble, Oklahoma, Payne | 50 min |
| May 2, 5:55 PM CDT | Tornado Warning | OUN | Grady, McClain | 50 min |
| May 2, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more | 43 min |
| May 2, 6:20 PM CDT | Tornado Warning | OUN | Payne | 25 min |
| May 2, 6:35 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 40 min |
| May 2, 6:40 PM CDT | Tornado Warning | OUN | Payne | 15 min |
| May 2, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Payne | 47 min |
| May 2, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 45 min |
| May 2, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.